MEDTRONIC PUERTO RICO OPERATIONS CO. SENSIA IPG; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Back to Search Results |
| Model Number |
SESR01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a reader position issue occurred with the mycarelink monitor for a pacemaker, resulting in no telemetry.During troubleshooting, a manual transmission process was initiated, but the progress bar became stuck at one quarter and did not fill after further troubleshooting steps, which included adjusting the reader, power cycling the monitor, placing a dry wash cloth, and removing interference.The patient was referred to a clinic for further assistance and instructed to make an appointment and bring the monitor to the clinic.The implantable pulse generator (ipg) remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.